# SDR FDEA201207032459

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 395 RBL2 UPPER FRAME HAS DOUBLE DRILLED HOLES.  REPAIRED.
